Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Anonymous
Unregistered

Fat deposit in arms from meds
      #211786 - 10/16/06 11:39 AM

I'm having a hard time finding any research on fat deposits in arms related to meds that cause lipodystrophy.

I'm 29 and + for 12 years now. I went on ARV's at the age of 21 and up to a year ago on NNRTI's. During the time I was on meds I developed fat problems, among a very noticable and painful buffalo hump, with or without significant weight gain or loss. I have lost weight after two pregnancies and notice not only do I have the reminants of fat in my gut and back (and flattening rear end!) but in my arms as well. I suspected this long ago when I would lose 50lbs after pregnancy but even clothes that fit me at a smaller size I could not fit the arms anymore, by a long shot! And looking through pictures of when I was about 30lbs heavier, my arms were about half the size they are now.

Did anyone else experience this? I have not had lab signs of lipodystrophy but have had high cholesterol readings on and off (depending on where I was with weight loss and exercise). I'm frustrated because this is not my normal body anymore and there is little I can find in answers!!

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5295

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3